Complex curves and surgery
Publications Mathématiques de l'IHÉS, Volume 68  (1988), p. 91-97
@article{PMIHES_1988__68__91_0,
     author = {Donaldson, Simon K.},
     title = {Complex curves and surgery},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {68},
     year = {1988},
     pages = {91-97},
     zbl = {0696.57007},
     mrnumber = {90k:57041},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1988__68__91_0}
}
Donaldson, Simon K. Complex curves and surgery. Publications Mathématiques de l'IHÉS, Volume 68 (1988) , pp. 91-97. http://www.numdam.org/item/PMIHES_1988__68__91_0/

[1] Barth W., Peters C. and Van De Ven A., Compact Complex surfaces, Berlin-Heidelberg, Springer, 1984. | MR 86c:32026 | Zbl 0718.14023

[2] Donaldson S. K., Polynomial Invariants for smooth 4-manifolds, to appear in Topology. | Zbl 0715.57007

[3] Fintushel R. and Stern R., Pseudo-free Orbifolds, Annals of Math., 2, 122 (1985), 523-529. | MR 87a:57027 | Zbl 0602.57013

[4] Floer A., An instanton invariant for 3-manifolds, Courant Institute Preprint, 1987.

[5] Furuta M., On self-dual pseudo-connections on some orbiofolds, Tokyo University Preprint, 1985.

[6] Friedman R. and Morgan J. W., Algebraic surfaces and 4-manifolds : some conjectures and speculations, Bull. A.M.S., 18 (1) (1988), 1-19. | MR 89g:57046 | Zbl 0662.57016

[7] Friedman R. and Morgan J. W., Complex versus differentiable classification of algebraic surfaces, Columbia Univ. Preprint, 1988.

[8] Griffiths P. A. and Harris J., Principles of algebraic geometry, New York, John Wiley, 1978. | MR 80b:14001 | Zbl 0408.14001

[9] Hsiang W. C. and Sczarba R., On embedding surfaces in 4-manifolds, Proc. Symp. Pure Math., 22 (1970), 97-103. | Zbl 0234.57009

[10] Kervaire M. and Milnor J. W., On 2-spheres in 4-manifolds, Proc. Nat. Acad. Sci. U.S.A., 47 (1961), 1651-1657. | MR 24 #A2968 | Zbl 0107.40303

[11] Kirby R., Problems in low-dimensional topology, Proc. Symp. Pure. Math., 32 (1970), 273-322. | Zbl 0394.57002

[12] Kuga K., Representing homology classes in S2 X S2, Topology, 23 (1984), 133-137. | MR 85m:57011 | Zbl 0551.57019

[13] Mandelbaum R., Four-dimensional topology : an introduction, Bull. A.M.S., 2 (1) (1980), 1-160. | MR 81j:57001 | Zbl 0476.57005

[14] Rohlin V., Two-dimensional submanifolds of four-dimensional manifolds, Functional Analysis Appl., 6 (1972), 136-138.

[15] Rudolph L., Some topologically locally flat surfaces in the complex projective plane, Comment. Math. Helvetici., 59 (1984), 592-599. | MR 86h:57019 | Zbl 0575.57003